Synchronization of Coupled Chaotic Systems with Time-delay

T. Oguchi, T. Yamamoto, H. Nijmeijer, T. Kniknie

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Abstract

In this paper we consider the synchonization problem for four identical chaotic systems unidirectionally or bidirectionally coupled using state/output feedback with time-delays. Firstly, we show using the small-gain theorem that the trajectories of diffusively coupled strictly semi-dissipative systems converge to a bounded region. Then, for symmetric networks of identical systems, we show that the synchronization problem can be reduced to the stability problem of retarded systems.
Original languageEnglish
Title of host publicationThe 50th Japan Joint Automatic Control Conference
Place of PublicationJapan, Yokohama
Pages906-909
Publication statusPublished - 2007

Fingerprint

Dive into the research topics of 'Synchronization of Coupled Chaotic Systems with Time-delay'. Together they form a unique fingerprint.

Cite this